# SDR SWAA2024110656142

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 6,853 hours, 3,401 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTINCT OVERHEAT SMELL IN COCKPIT INTERPHONE AND CABIN INTERPHONE INOP.<[01] COMPLY WITH CONDITIONAL INSPECTION FOR MX PERFORMED SEE TTG8Q00WU5HE;[02] COMPLY WITH CONDITIONAL INSPECTION PER AMM 05-51-56 AND REPLACED FWD AND AFT FA HANDLE SETS PER AMM 23 42-01;[03] 2.  COMPLY WITH CONDITIONAL INSPECTION PER AMM 05-51-56 AND REPLACED FWD AND AFT FA HANDSET PER AMM 23 42-01
